Q. I have loss of sexual energy and stamina. Do I need medications?

Answered by
Dr. Ramchandra Lamba
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 17, 2018

Hello doctor,

I am currently facing the problem of total loss in sexual energy and stamina. The body feels very tired and energy-less. Do I have to take some medicine for it? I have been watching lots of porn for years now but have stopped it. There is no stamina left. Is this something serious or I need some medications? My sexual performance has gone down considerably. Please help me overcome it as it has started to affect my personal life.

#

Hello,

Welcome to icliniq.com.

Yes, you need treatment for this but before that, you need to be evaluated by a doctor to find the cause of it. As medical conditions such as diabetes, hypertension, thyroid dysfunction and psychological conditions such as depression and anxiety can cause such symptoms. So these conditions need to be ruled out first. Watching porn does not cause such issues.

Secondly, do you face an erectile problem, poor desire, or premature ejaculation or all of them? I need clarification as your concern does not clarify it. I am offering you a free follow up for it.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Hello doctor,

Thanks for the reply. Well, I had my sugar and thyroid test done last week and they came normal. As far as depression and anxiety are concerned, yes I have been depressed for some time. But it is not permanent. There is no issue or problem of erectile problem, poor desire, or premature ejaculation.

#

Hello,

Welcome back to icliniq.com.

If you are currently depressed, then your issue is probably due to depression. Then antidepressants such as SSRI (selective serotonin reuptake inhibitor) will helpful. These are prescription-only drugs.

Also, I would like to ask you what do you mean by less stamina, do you compare with porn? If yes, then you need to acquire proper sexual knowledge.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 


Related Questions:
I have loss of sexual energy and stamina. Do I need medications?

Hello doctor, I am currently facing the problem of total loss in sexual energy and stamina ... There is no stamina left ...   Read full

My problem is low sexual drive.Please suggest some medicines without side effects.

.. answer a few questions so that I can help you better. Do you have early morning erections? If not, since when? Do you masturbate? If yes, then how many times a week and do you have any problem in doing it? Since when do you have a low sex dri...   Read full

My penis is not erecting properly. Please advice ayurvedic treatment.

According to your thoughts, some hormonal activities occurs which leads to increase blood flow in penile blood cavity which causes hardness and erection ... It is impacting my sexual stamina and ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.